# SDR DXTA2025042303176

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N827QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000067
- Aircraft time: 3,648 hours, 2,157 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: ACL23B3
- Part serial: 0094
- Condition: Defective
- Location: Zone 600 Aileron
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RIGHT AILERON TRIM: DURING DESCENT THROUGH FL230 AILERON TRIM WAS APPLIED TO CORRECT A LEFT YOKE DISPLACEMENT AND FAILED TO RESPOND. AILERON TRIM WAS INOPERATIVE FOR CORRECTIVE TRIM IN BOTH DIRECTIONS. CORRECTIVE ACTION; REPLACED RH AILERON TRIM ACTUATOR IAW CE-700 AMM 27-13-05. OPS CHECK GOOD.
